# SDR ASOA20120820112H

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 30,251 hours, 28,917 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR IN THE CABIN NOTICED BY THE F/A.  MX INSPECTED THE ACFT AND WAS UNABLE TO DUPLICATE ANY BURNING ODOR OR SMELL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
